Pacific Journal of Mathematics

On the location of zeroes of oscillatory solutions of $y^{(n)}=c(x)y$.

H. Gingold

Article information

Source
Pacific J. Math., Volume 119, Number 2 (1985), 317-336.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102706158

Mathematical Reviews number (MathSciNet)
MR803122

Zentralblatt MATH identifier
0554.34020

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Citation

Gingold, H. On the location of zeroes of oscillatory solutions of $y^{(n)}=c(x)y$. Pacific J. Math. 119 (1985), no. 2, 317--336. https://projecteuclid.org/euclid.pjm/1102706158


Export citation

References

  • [I] G. V. Anan'eva and V. Balaganski, Oscillation of the solutions of certain differential equations of higher order, Uspehi Mat.Nauk, 14 (1959),135-140.
  • [2] G. A. Bogar, Oscillations of nth order differential equations with retarded argument, SIAM J. Math. Anal., 5 (1974), 473-481.
  • [3] E. A. Coddington and N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, N. Y., 1955.
  • [4] G. J. Etgen and W. E. Taylor, Jr., The essential uniqueness of bounded nonoscillatory solutions of certain even order differential equations, Pacific J. Math., 68 (1977), 339-346.
  • [5] H. Gingold, On the location of zeroes of oscillatory solutions, Trans. Amer. Math. So, 279 (1983),471-495.
  • [6] H. Gingold, On the global existence of a simplifying transforming matrix, SIAM J. Math. Anal., 9(1978),1076-1082.
  • [7] H. Gingold, Almost diagonal systems in asymptotic integration, Proc. Edinburgh Math. Soc, (to appear).
  • [8] P. Hartman, Ordinary Differential Equations,Wiley, New York, 1964.
  • [9] E. Hille, Lectures on Differential Equations,Addison-Wesley Publishing Co., Reading Mass., 1969.
  • [10] I. T. Kiguradze, Oscillation properties of solutions of certain ordinary differential equations, Dokl. Akad. Nauk, 144 (1962),33-36.
  • [II] I. T. Kiguradze, On the oscillatory character of solutions of the equation dmu\dtm + a(t)\u\" sign u = 0, Mat. Sb.,65 (107) (1964),172-187.
  • [12] W. J. Kim, Nonoscillatory solutions of a class of nth-orderlinear differential equations, J. Differential Equations,27 (1978), 19-27.
  • [13] W. J. Kim, Asymptotic properties of nonoscillatory solutions of higher order differential equations.Pacific J. Math., 93 (1981), 107-114.
  • [14] V. A. Kondrat'ev, Oscillatoryproperties of solutions ofy^n) +py = 0, Trudy Moskov. Mat. Obsc, 10 (1961), 419-436.
  • [15] K. Kreith, Oscillation Theory, Lecture Notes in Mathematics # 324, Springer Verlag, Berlin-Heidelberg-New York, 1973.
  • [16] J. G. Mikusinski, On Fife's oscillation theorem, Colloq. Math., 2 (1949), 34-39.
  • [17] Z. Nehari, Disconjugacy criteria for linear differential equations, J. Differential Equations, 4 (1968), 604-611.
  • [18] Z. Nehari, Nonlinear techniques for linearoscillationproblems, Trans. Amer. Math. So, 210 (1975), 387-406.
  • [19] Z. Nehari, Green's functions and disconjugacy, Arch. Rational Mech. Anal., 62 (1976), 53-76.
  • [20] G. H. Ryder and D. V. Wend, Oscillation of solutions of certain differentialequations of nth order,Proc. Amer. Math. Soc, 25 (1970), 463-469.
  • [21] C. A. Swanson, Comparison and Oscillation Theory of Linear Differential Equations, Academic Press, New York, (1965).
  • [22] I. M. Sobo, On the asymptotic behaviour of the solutions of linear differential equations,Dokl. Akad. Nauk SSSR, 61 (1948), 219-222.
  • [23] W. F. Trench, A sufficient condition for eventual disconjugacy, Proc. Amer. Math. Soc., 52 (1975), 139-146.
  • [24] D. Willett, Disconjugacy testsfor singular lineardifferential equations, SIAM J.Math. Anal., 2 (1971), 536-545.